Cohen-Macaulayness of Amalgamated Algebras

  • Y. Azimi
  • P. Sahandi
  • N. ShirmohammadiEmail author


Let R and S be two commutative rings with unity, let J be an ideal of S and f : RS be a ring homomorphism. Our goal is to determine when the amalgamated algebra RfJ is Cohen-Macaulay (in the sense of Hamilton and Marley).


Cohen-Macaulay ring Non-Noetherian ring Amalgamated algebra 

Mathematics Subject Classification (2010)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. 1.
    Anderson, D.D., Bennis, D., Fahid, B., Shaiea, A.: On n-trivial extensions of rings, Rocky Mountain. J. Math. 47, 2439–2511 (2017)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Asgharzadeh, M., Tousi, M.: On the notion of Cohen-Macaulayness for non-Noetherian rings. J. Algebra 322, 2297–2320 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Azimi, Y., Sahandi, P., Shirmihammadi, N.: Cohen-Macaulay properties under the amalgamated construction. J. Commut. Algebra 10, 457–474 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bruns, W., Herzog, J.: Cohen-Macaulay Rings, Adv. Math., vol. 39. Cambridge Univ. press, Cambridge (1993)Google Scholar
  5. 5.
    Brodmann, M., Sharp, R.: Local cohomology: An algebraic introduction with geometric applications, Cambridge Stud. Adv. Math., vol. 60. Cambridge Univ. Press, Cambridge (1998)CrossRefGoogle Scholar
  6. 6.
    D’Anna, M., Finocchiaro, C.A., Fontana, M.: Amalgamated algebras along an ideal. In: Proceedings of the 5th international fez conference on commutative algebra and applications commutative algebra and applications, Fez, Morocco, vol. 2008, pp 155–172. W. de Gruyter Publisher, Berlin (2009)Google Scholar
  7. 7.
    D’Anna, M., Finocchiaro, C.A., Fontana, M.: New algebraic properties of an amalgamated algebra along an ideal. Comm. Algebra 44, 1836–1851 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Glaz, S.: Homological dimensions of localizations of polynomial rings. In: Zero-dimensional commutative rings, Knoxville, TN, 1994, Lect. Notes Pure Appl. Math., vol. 171, pp 209–222. Marcel Dekker, New York (1995)Google Scholar
  9. 9.
    Hamilton, T.D., Marley, T.: Non-Noetherian Cohen-Macaulay rings. J. Algebra 307, 343–360 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Mahdikhani, A., Sahandi, P., Shirmohammadi, N.: Cohen-Macaulayness of trivial extensions. J. Algebra Appl. 17, 1850008 (2018). (15 pages)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Schenzel, P.: Proregular sequences, local cohomology, and completion. Math. Scand. 92, 271–289 (2003)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of Pure Mathematics, Faculty of Mathematical SciencesUniversity of TabrizTabrizIran

Personalised recommendations